Title: | STABILITY IN LINEAR DELAY EQUATIONS |
Authors: | HALE, JK INFANTE, EF TSEN, FSP 應用數學系 Department of Applied Mathematics |
Issue Date: | 1985 |
URI: | http://hdl.handle.net/11536/4812 |
ISSN: | 0022-247X |
Journal: | JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS |
Volume: | 105 |
Issue: | 2 |
Begin Page: | 533 |
End Page: | 555 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.